Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sinus infection, diarrhea, lower back pain, cold sweats, dizziness. Medical care required?

I ve been sick off and on now for 3 weeks. What started out as a bad sinus infection turned into a head cold and now, for the last 7 days I have had diarrhea , usually within 20-60 min after I eat. I now have pain in my lower back, experiencing cold sweats, a bit of dizziness . I ve been drinking lots of water and napping quite a bit. But today my body feels weird and I feel quite a bit worse than I usual. Should I go into the ER or wait until Monday to see a Dr.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your body is having infection and needs medical attention.

You need an antibiotic along with an antiamoebic and an antacid and a probiotic along with a pain killer.

You should also maintain your hydration. Dehydration due to loose motion can result in dizziness.

You can go to ER and get yourself clinically examined and get the treatment started to get relief as soon as possible.

I hope this is helpful to you.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor